# SDR IPXA1566622

- Difficulty date: May 9, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C-9, AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT HAS CORROSION ON TOP AND BOTTOM, BS 1310 TO 1380.  R & R AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT FROM BS 1310 TO 1380 IAW SRM 53-00-53-1A, SRM 51-40-02-0G.
